# SDR USAA980584

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300511
- Condition: Cracked
- Location: Bs 178
- Part time: 29,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO CRACKS STATION 178 BULKHEAD APPROX 2 INCHES AT LOWER LEFT RADAR ANTENNA MOUNT WEB ASSY LBL 5.7 WL 200.  INSTALLED DOUBLER PER SRM 53-10-08 FIG 209.  (M)
